# SDR EPUA20190716001

- Difficulty date: July 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N1296Y
- Make and model: Cessna 208B
- Aircraft serial: 208B1079
- Aircraft time: 9,547 hours, 17,157 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,981 hours, 3,887 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 312267804
- Part serial: F66891
- Condition: Leaking
- Location: Engine
- Part time: 1,981 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS  " UPON DEPARTING A STRONG ODOR OF POLISH OR FUEL BEGAN FILLING THE CABIN.  AT FIRST WE BELIEVED IT WAS FUEL ON GLOVES OR A RAG. AS WE FLEW THE SMELL BE GREW IN STRENGTH AND THE PASSENGERS NOTED IT AS WELL.  WE RETURNED TO BASE.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED FUEL LEAKING FROM THE FUEL CONTROL UNIT/ ENGINE DRIVEN FUEL PUMP AREA.  MAINTENANCE PLANS ON REPLACING THE FCU AND FUEL PUMP.  A TEARDOWN REPORT WILL BE PERFORMED TO DETERMINE THE CAUSE OF FAILURE.
